Vol. 24, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Groups admitting a fixed-point-free automorphism of order 2n

Fletcher Gross

Vol. 24 (1968), No. 2, 269–275
Abstract

Let G be a finite solvable group which admits a fixedpoint-free automorphism of order 2n. The main result of this paper is that the nilpotent length of G is at most 2n 2 for n 2. This is an improvement on earlier results in that no assumptions are made regarding the Sylow subgroups of G.

Mathematical Subject Classification
Primary: 20.40
Milestones
Received: 5 July 1967
Published: 1 February 1968
Authors
Fletcher Gross